Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest agentx

Dark red pathces on face after tane?

Recommended Posts

Guest agentx

Hey ppl.

I just got off accutane a month ago ... i keep getting these strange dark red patches on my face once every week or something ... they go away by themselves after an hour or so ... but i get them out of nowhere ...

they are sorta like the mark u`d get if u presses HARD with ur thumb somewhere on ur skin and the blood gets stopped there for a second or so ... i hope someone understands wtf im talking about here lol.

Just wanted to know what could they be? and they arent dangerous are they :/ i wash my face quite often and take good care of it.

Share this post


Link to post
Share on other sites

hey, could be because your skin is still sensitive.

after tane, just followup with a cetaphil gentle cleanser and moisturizer..wait for 2 months before doing anything..ur skin is still really sensitive =)

Share this post


Link to post
Share on other sites

hey, could be because your skin is still sensitive.

after tane, just followup with a cetaphil gentle cleanser and moisturizer..wait for 2 months before doing anything..ur skin is still really sensitive =)

Share this post


Link to post
Share on other sites

hey, could be because your skin is still sensitive.

after tane, just followup with a cetaphil gentle cleanser and moisturizer..wait for 2 months before doing anything..ur skin is still really sensitive =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×